MathSciNet Relay Station
MathSciNet bibliographic data
MR293703 60G05
Grigelionis, B. The representation of integer-valued random measures as stochastic integrals over the Poisson measure. (Russian) Litovsk. Mat. Sb. 11 (1971), 93–108.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement